Doctor insights on:
Weight Gain A Side Effect Of Tricor
Depends: The copper t iud is non-hormonal so weight gain cannot be attributed to it. There is another iud, mirena, that contains a progestin hormone.In the md information for mirena, weight gain is listed as a common Mirena side effect, occurring in at least 5% of women (an exact percentage is not given). However, because these studies did not compare women not using it, hard to prove. Prob no relation. ...Read more
Is weight gain a side effect of yasmin pill? Was taking Depo-Provera provera but experienced weight gain so I stopped.What are common side effects of Yasmin?
Not weight gain: Depotprovera stimulates the appetite center in the brain and makes women taking in more calories than needed - you may gain 60 lbs. Combination birth control pills containing estrogen make your body retain water and you may gain 2-3 pounds. While in the majority of women weight gain on birth control pills may not be an issue, individually women may gain much more for reasons not understood. ...Read more
See details: Dieting does not need to be extreme. It must be consistent. Sorry, there are no short cuts and no options. ...Read more
The medicine that I must take has the side effect of weight gain, .I do not want to gain weight. What do I do?
Choices: Alternatives may be available. Please discuss with your physician. ...Read more
Weight Gain: Weight gain can occur for a number of reasons. In some cases, yes a medicine can increase your appetite. This can occur with some antidepressants. Others such as corticosteroids can affect your hormonal balance and cause a person to retain more fluid, thus increasing weight. ...Read more
Occasionally is ok: The difference between milk and chocolate milk is that the latter has lots and lots of sugar. It's been said that eating some dark chocolate each day can have benefits, but the "chocolate" used to make chocolate is not beneficial, but is mainly sugar. Sugar is bad because it forces ones pancreas to work harder to make more Insulin (thus wearing out the pancreas) and eventually leads to diabetes. ...Read more
Can there be ways to combat weight gain if it is a side effect of a medication that has to be taken?
- Talk to a doctor live online for free
- Is weight gain a side effect of prempro?
- Is weight gain a side effect of prozac?
- Is weight gain a side effect of citalopram?
- Ask a doctor a question free online
- Is weight gain a side effect of tenex?
- Can wellbutrin cancel out the weight gain side effect of celexa?
- Weight gain a side effect from tenormin
- Is having hot flashes a normal side effect of prednisone?
- Talk to a pharmacologist online for free